# SDR SWAA2022053105481

- Difficulty date: May 7, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN ACTUATOR FITTING AT SLAT STATION 322.71 AT RT WING 2022-239229. PERFORMED PERMANENT REPAIR EXTERNAL SKIN ACTUATOR FITTING AT SLAT STATION 322.71 SLAT 7 AT RT WING MATERIAL USED ALUMINUM SHEET 7075-T6 0.071? P/O: 2021-203793; ALUMINUM SHEET 7075-T6 0.063? P/O 2021-152041 IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8; FIGURE 202; SHEET 2 ALTERNATIVE 1 SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR EXTERNAL SKIN ACTUATOR FITTING AT SLAT STATION 322.71 SLAT 7 AT RT WING MATERIAL USED ALUMINUM SHEET 7075-T6 0.071? P/O: 2021-203793; ALUMINUM SHEET 7075-T6 0.063? P/O 2021-152041 IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8; FIGURE 202; SHEET 2 ALTERNATIVE 1.
